# SDR BTAA20200810001

- Difficulty date: July 27, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N204CF
- Make and model: Cessna 550
- Aircraft serial: 5500238
- Aircraft time: 13,343 hours, 14,567 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 1206P27
- Part serial: 1387
- Condition: Failed
- Location: Power Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PRESSURE SWITCH FAILED INTERMITTENTLY WHICH IS CONTROLLING THE GROUND FOR THE RELAY TO TURN ON AND OFF THE HYDRAULIC PUMP MOTOR TO GIVE THE AIRCRAFT POWER BRAKES.  ON LANDING THE BRAKES FELT SOFT BUT STOPPED THE AIRCRAFT JUST FINE (ALSO HAD THRUST REVERSERS).  WHEN TAXIING TO THE FBO POWER BRAKES WOULD NOT PUMP UP SO THEY HAD TO USE EMERGENCY BRAKING TO STOP ON RAMP.  THE PUMP WOULD WORK ON AGAIN OFF AGAIN SITTING THERE SO I WENT OUT AND CHANGED THE PRESSURE SWITCH, BLED THE SYSTEM LEAK AND OPS CHECKED.  FLEW HOME.
